The arity gap of order-preserving functions and extensions of pseudo-Boolean functions

Couceiro, Miguel, Lehtonen, Erkko, Waldhauser, Tamás: The arity gap of order-preserving functions and extensions of pseudo-Boolean functions.
DISCRETE APPLIED MATHEMATICS, 160 (4-5). pp. 383-390. ISSN 0166-218X (2012)

[img]
Preview
Text
2012_3.pdf - Accepted Version

Download (255kB) | Preview
Item Type: Article
Journal or Publication Title: DISCRETE APPLIED MATHEMATICS
Date: 2012
Volume: 160
Number: 4-5
Page Range: pp. 383-390
ISSN: 0166-218X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 1949526
DOI id: https://doi.org/10.1016/j.dam.2011.07.024
Date Deposited: 2019. Nov. 08. 09:21
Last Modified: 2019. Nov. 08. 09:27
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17330
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year